Fixed Point Theorems For Weak Contractions in Dualistic Partial Metric Spaces

Document Type : Research Paper


1 Department of mathematics, International Islamic University, Islamabad, Pakistan

2 Department of Mathematics and Statistics, International Islamic University, Islamabad Pakistan


In this paper, we describe some topological properties of dualistic partial metric spaces and establish some fixed point theorems for weak contraction mappings of rational type defined on dual partial metric spaces. These results are generalizations of some existing results in the literature. Moreover, we present examples to illustrate our result.


Volume 9, Issue 2
December 2018
Pages 179-190
  • Receive Date: 28 October 2017
  • Revise Date: 04 July 2018
  • Accept Date: 09 July 2018